In this paper we construct a completely exponentially fitted finite difference scheme for the initial value problem with small parameter by first and second derivatives. We prove the first order uniform convergence of the scheme in the sense of discrete maximum norm. Numerical results are presented.
AMIRALIYEV, GABİL MUHAMMADOĞLU (1998) "Difference Method for a Singularly Perturbed Initial Value Problem," Turkish Journal of Mathematics: Vol. 22: No. 3, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol22/iss3/3